# SDR USAA2012062800026

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 72,521 hours, 32,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9R EMERGENCY EXIT LIGHT ON AISLE WAY INOPERATIVE.  REPLACED CONNECTOR AT SEAT 9R AISLE EMERGENCY EXIT LIGHT.
